MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; IMAGINA COLONOSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; IMAGINA COLONOSCOPE
Model Number EC34-I10CL
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
During the procedure the image freezes.The customer stopped using the scope and informed pentax of the problem.This event occurred at the time of during use.There was no report of patient harm.
 
Additional Manufacturer Narrative
Evaluation summary: it was determined from the contents of the report that the imaging cable was disconnected due to the local load acting on the imaging cable.Bending load due to bending can be considered as the cause of disconnection (used for about 2 years) a device history record(dhr) review was performed by the manufacturer.The dhr review confirmed the endoscope was manufactured pentax medical miyagi on 02-feb-2021 under normal conditions.The endoscope was reworked for image defect including board reprocessing and passed required inspections, and was released accordingly.Also, there were no concessions and the dates of approval for shipment and actual date shipped were confirmed for 02-feb-2021.Pentax medical has not received any further information for this event and therefore, considers this medwatch report closed.

Brand Name
PENTAX
Common Device Name
IMAGINA COLONOSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 19600 12
JA  1960012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key16251110
Report Number9610877-2023-00013
Device Sequence Number5542957
Product Code FDF
UDI-Device Identifier04961333248711
UDI-Public04961333248711
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K190805
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC34-I10CL
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2023
Supplement Date Received by Manufacturer01/13/2023
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown